# SDR GAIA04091OP

- Difficulty date: August 31, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021136
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 713 - SJU-MIA - DURING CRUISE, RIGHT MAIN GEAR RED LIGHT ILLUMINATED IN FLIGHT.  FLIGHT CONTINUED TO SJU WHERE A LANDING WAS MADE WITHOUT INCIDENT.  TROUBLE SHOT PER MM 32-61-01 AND FOUND LANDING GEAR ACCY UNIT TO BE AT FAULT.  REMOVED AND REPLACED SAME PER AMM 32-09-121 PAGE 401/501 AND ACCOMPLISHED LANDING GEAR EXT/RET TEST PER MM 32-61-01 PATE 501/502.  ALL TESTS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
